Publications with M. Kojman

All publications by Menachem Kojman and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:408 Kojman, M., Perles, M. A., & Shelah, S. (1990). Sets in a Euclidean space which are not a countable union of convex subsets. Israel J. Math., 70(3), 313–342. DOI: 10.1007/BF02801467 MR: 1074495
Sh:409 Kojman, M., & Shelah, S. (1992). Nonexistence of universal orders in many cardinals. J. Symbolic Logic, 57(3), 875–891. arXiv: math/9209201 DOI: 10.2307/2275437 MR: 1187454
Sh:447 Kojman, M., & Shelah, S. (1992). The universality spectrum of stable unsuperstable theories. Ann. Pure Appl. Logic, 58(1), 57–72. arXiv: math/9201253 DOI: 10.1016/0168-0072(92)90034-W MR: 1169786
Sh:449 Kojman, M., & Shelah, S. (1993). \mu-complete Souslin trees on \mu^+. Arch. Math. Logic, 32(3), 195–201. arXiv: math/9306215 DOI: 10.1007/BF01375551 MR: 1201649
Sh:455 Kojman, M., & Shelah, S. (1995). Universal abelian groups. Israel J. Math., 92(1-3), 113–124. arXiv: math/9409207 DOI: 10.1007/BF02762072 MR: 1357747
Sh:499 Kojman, M., & Shelah, S. (1995). Homogeneous families and their automorphism groups. J. London Math. Soc. (2), 52(2), 303–317. arXiv: math/9409205 DOI: 10.1112/jlms/52.2.303 MR: 1356144
Sh:609 Kojman, M., & Shelah, S. (1998). A ZFC Dowker space in \aleph_{\omega+1}: an application of PCF theory to topology. Proc. Amer. Math. Soc., 126(8), 2459–2465. arXiv: math/9512202 DOI: 10.1090/S0002-9939-98-04884-9 MR: 1605988
Sh:649 Kojman, M., & Shelah, S. (1999). Regressive Ramsey numbers are Ackermannian. J. Combin. Theory Ser. A, 86(1), 177–181. arXiv: math/9805150 DOI: 10.1006/jcta.1998.2906 MR: 1682971
Sh:673 Kojman, M., & Shelah, S. (2000). The PCF trichotomy theorem does not hold for short sequences. Arch. Math. Logic, 39(3), 213–218. arXiv: math/9712289 DOI: 10.1007/s001530050143 MR: 1758508
Sh:720 Kojman, M., & Shelah, S. (2001). Fallen cardinals. Ann. Pure Appl. Logic, 109(1-2), 117–129. arXiv: math/0009079 DOI: 10.1016/S0168-0072(01)00045-8 MR: 1835242
Sh:781 Kojman, M., & Shelah, S. (2003). van der Waerden spaces and Hindman spaces are not the same. Proc. Amer. Math. Soc., 131(5), 1619–1622. arXiv: math/0112265 DOI: 10.1090/S0002-9939-02-06916-2 MR: 1950294
Sh:793 Kojman, M., Kubiś, W., & Shelah, S. (2004). On two problems of Erdős and Hechler: new methods in singular madness. Proc. Amer. Math. Soc., 132(11), 3357–3365. arXiv: math/0406441 DOI: 10.1090/S0002-9939-04-07580-X MR: 2073313
Sh:827 Kojman, M., & Shelah, S. (2006). Almost isometric embedding between metric spaces. Israel J. Math., 155, 309–334. arXiv: math/0406530 DOI: 10.1007/BF02773958 MR: 2269433